Mar 22, 2008
I am being treated with peg interferon 180ml and ribovarin 1200mg. Last week my hemoglobin level was 9.5,hemotocrit 28% this week it is 8.4 and 24%.How dangerous is this drop and should I be real concerned?
Response from Dr. Holodniy
You should be modestly concerned, but not alarmed. This is a relatively common side effect of ribavirin therapy. If you are having symptoms of fatigue or other things, you may be offered a hormone shot (erythropoeitin) that will increase your hemoglobin and hematocrit.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever Could I Have Acute HIV Infection
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
- What Std Causes Hair Loss?
- Will Rinsing Your Mouth With Peroxide Help Thrush?
- 6 Months Hiv Test Was Nonreactive After Unprotected Oral Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.